λ and μ-dimensions of modules
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 111-123.
@article{RSMUP_2001__105__111_0,
     author = {Enochs, Edgar E. and Jenda, Overtoun M. G. and Oyonarte, Luis},
     title = {$\lambda $ and $\mu $-dimensions of modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {111--123},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     zbl = {1072.16011},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2001__105__111_0/}
}
TY  - JOUR
AU  - Enochs, Edgar E.
AU  - Jenda, Overtoun M. G.
AU  - Oyonarte, Luis
TI  - $\lambda $ and $\mu $-dimensions of modules
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 111
EP  - 123
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2001__105__111_0/
LA  - en
ID  - RSMUP_2001__105__111_0
ER  - 
%0 Journal Article
%A Enochs, Edgar E.
%A Jenda, Overtoun M. G.
%A Oyonarte, Luis
%T $\lambda $ and $\mu $-dimensions of modules
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 111-123
%V 105
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2001__105__111_0/
%G en
%F RSMUP_2001__105__111_0
Enochs, Edgar E.; Jenda, Overtoun M. G.; Oyonarte, Luis. $\lambda $ and $\mu $-dimensions of modules. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 111-123. http://www.numdam.org/item/RSMUP_2001__105__111_0/

[1] N. Bourbaki, Commutative Algebra, 1972.

[2] S. Eilenberg - J.C. Moore, Foundations of Relative Homological Algebra, Amer. Math. Soc. Mem., 55, Providence, R.I., 1965. | MR | Zbl

[3] E.E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math., 39 (1981), pp. 33-38. | MR | Zbl

[4] E.E. Enochs - O.M.G. Jenda, Gorenstein injective and projective moduLes, Math. Z., 220 (1995), pp. 611-633. | MR | Zbl

[5] E.E. Enochs - O.M.G. Jenda - B. Torrecillas, Gorenstein flat moduLes, Nanjing Daxue Xuebao Shuxue Bannian Kan, 10 (1993), pp. 1-9. | MR | Zbl

[6] E.E. Enochs - O.M.G. Jenda - J. Xu, Covers and envelopes over Gorenstein rings, Tsukuba J. Math., 20 (1996), pp. 487-503. | MR | Zbl

[7] J. Xu - E.E. Enochs, Gorenstein flat covers of modules over Gorenstein rings, J. Algebra, 181 (1996), pp. 288-313. | MR | Zbl